# SDR KCSA2023050620

- Difficulty date: May 6, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 105,690 hours, 18,632 cycles
- System (JASC): 5200 · Doors
- Part: Battery
- Part number: 900835AB
- Part serial: 102675
- Condition: Unknown
- Location: Right Hand Side
- Part time: 14,596 hours, 2,775 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR BATTERY OK LIGHT INOPERATIVE RIGHT SIDE TRANSFERRED TO DMI #100120314 MEL 52-23-7 CATEGORY C DUE 05-16-23 MAINTENANCE PROCEDURE COMPLIED WITH PLACARDS INSTALLED. REFERENCE DMI #100120314 LOGPAGE 100120312 UPPER DECK DOOR BATTERY OK LIGHT INOPERATIVE RIGHT HAND SIDE MAINTENANCE PROCEDURE MEL 52-23-7 COMPLIED WITH. REFERENCE DMI #100120314 UPPER DECK DOOR RIGHT HAND SIDE BATTERY OK LIGHT INOPERATIVE REMOVED AND REPLACED RIGHT HAND SIDE UPPER DECK DOOR BATTERY CARTRIDGE ASSEMBLY AND SYSTEM OPERATIONS CHECKS GOOD IAW B747-400 AMM 52-23-14 THIS CLEARS DMI #100120314 REMOVED PLACARDS
